American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Yusaku Tiba. The intersection of an entire holomorphic mapping and a complex Monge-Amp\`ere current with a bounded potential. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Si Duc Quang. Second main theorems with weighted counting functions and algebraic dependence of meromorphic mappings. Proc. Amer. Math. Soc. 144 (2016) 4329-4340.
Abstract, references, and article information   
View Article: PDF

[3] Aaron Levin. On the $p$-adic Second Main Theorem. Proc. Amer. Math. Soc. 143 (2015) 633-640.
Abstract, references, and article information   
View Article: PDF

[4] Min Ru and Suraizou Sogome. A unicity theorem for meromorphic maps of a complete K\"ahler manifold into $\mathbb{P}^n(\mathbb{C})$ sharing hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 4229-4239.
Abstract, references, and article information   
View Article: PDF

[5] Gerd Dethloff, Sy Duc Quang and Tran Van Tan. A uniqueness theorem for meromorphic mappings with two families of hyperplanes. Proc. Amer. Math. Soc. 140 (2012) 189-197. MR 2833531.
Abstract, references, and article information   
View Article: PDF

[6] Zhihua Chen and Qiming Yan. Uniqueness problem of meromorphic functions sharing small functions. Proc. Amer. Math. Soc. 134 (2006) 2895-2904. MR 2231613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Min Ru. A uniqueness theorem with moving targets without counting multiplicity. Proc. Amer. Math. Soc. 129 (2001) 2701-2707. MR 1838794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexandre Eremenko. A counterexample to Cartan's conjecture on holomorphic curves omitting hyperplanes. Proc. Amer. Math. Soc. 124 (1996) 3097-3100. MR 1328347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhuan Ye. The error term of holomorphic mappings in Nevanlinna theory . Proc. Amer. Math. Soc. 123 (1995) 2155-2164. MR 1277142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. E. Molzon and G. Patrizio. Meromorphic maps in the Nevanlinna class . Proc. Amer. Math. Soc. 91 (1984) 395-398. MR 744637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia